# SDR TRAX200600941

- Difficulty date: October 26, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 21,925 hours, 19,517 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT STRONG ODOR POSSIBLY ACIDIC/ELECTRICAL FOR ABOUT 2 MINUTES FOLLOWED BY A COOL EXHAUST FAIL STATUS MSG.  ODOR CLEARED ALMOST IMMEDIATELY AFTER.
